Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Categorical models for equivariant classifying spaces

Bertrand J Guillou, J Peter May and Mona Merling

Algebraic & Geometric Topology 17 (2017) 2565–2602
Abstract

Starting categorically, we give simple and precise models for classifying spaces of equivariant principal bundles. We need these models for work in progress in equivariant infinite loop space theory and equivariant algebraic K–theory, but the models are of independent interest in equivariant bundle theory and especially equivariant covering space theory.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 34.234.223.162 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
equivariant classifying spaces
Mathematical Subject Classification 2010
Primary: 55R91, 55R35
Secondary: 55P92, 55R91
References
Publication
Received: 14 July 2012
Revised: 25 September 2016
Accepted: 27 March 2017
Published: 19 September 2017
Authors
Bertrand J Guillou
Department of Mathematics
The University of Kentucky
Lexington, KY
United States
J Peter May
Department of Mathematics
The University of Chicago
Chicago, IL
United States
Mona Merling
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States